# SDR AALA20150917003

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR JAMB 2ND FROM BOTTOM, STOP PAD FITTING CRACKED, LOCATED RT AFT LAVATORY.  REMOVED CRACKED FITTING, INSTALLED NEW FITTING IAW DWG 5917579 & SRM 53-14-03-001.
